Follow
Shahar Nevo
Shahar Nevo
Bar-Ilan university
No verified email
Title
Cited by
Cited by
Year
APPLICATONS OF ZALCMAN'S LEMMA TO Qm-NORMAL FAMILIES
S Nevo
Analysis 21 (3), 289-326, 2001
372001
Quasinormality and meromorphic functions with multiple zeros
S Nevo, X Pang, L Zalcman
Journal d'Analyse Mathématique 101 (1), 1-23, 2007
342007
Spherical derivatives and normal families
J Grahl, S Nevo
Journal d'Analyse Mathématique 117 (1), 119-128, 2012
292012
On the kth derivative of meromorphic functions with zeros of multiplicity at least k+ 1
X Liu, S Nevo, X Pang
Journal of mathematical analysis and applications 348 (1), 516-529, 2008
282008
On theorems of Yang and Schwick
S Nevo
Complex Variables and Elliptic Equations 46 (4), 315-321, 2001
282001
Derivatives of meromorphic functions with multiple zeros and rational functions
X Pang, S Nevo, L Zalcman
Computational Methods and Function Theory 8 (2), 483-491, 2008
262008
Quasinormal families of meromorphic functions
X Pang, S Nevo, L Zalcman
Revista Matemática Iberoamericana 21 (1), 249-262, 2005
162005
Derivatives of meromorphic functions with multiple zeros and elliptic functions
P Yang, S Nevo
Acta Mathematica Sinica, English Series 29 (7), 1257-1278, 2013
152013
Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros
S Nevo, X Pang, L Zalcman
Electronic Research Announcements 12, 37-43, 2006
142006
Differential inequalities, normality and quasi-normality
X Liu, S Nevo, X Pang
arXiv preprint arXiv:1111.0844, 2011
112011
An extension of one direction in Marty’s normality criterion
J Grahl, S Nevo
Monatshefte für Mathematik 174, 205-217, 2014
82014
A non explicit counterexample to a problem of quasi-normality
J Grahl, S Nevo, X Pang
Journal of Mathematical Analysis and Applications 406 (2), 386-391, 2013
82013
A general differential inequality of the kth derivative that leads to normality
Q Chen, S Nevo, X Pang
Annales Fennici Mathematici 38 (2), 691-695, 2013
82013
Zero cancellation
H Dym, S Nevo
Linear algebra and its applications 404, 1-26, 2005
82005
Transfinite Extension to Q m-normality Theory
S Nevo
Results in Mathematics 44, 141-156, 2003
72003
Differential inequalities and quasi-normal families
R Bar, J Grahl, S Nevo
Analysis and Mathematical Physics 4, 63-71, 2014
62014
Differential polynomials and shared values
J Grahl, S Nevo
Annales Fennici Mathematici 36 (1), 47-70, 2011
62011
A criterion of normality based on a single holomorphic function
XJ Liu, S Nevo
Acta Mathematica Sinica, English Series 27 (1), 141-154, 2011
62011
On a result of Singh and Singh concerning shared values and normality
J Grahl, S Nevo
Complex Variables and Elliptic Equations 55 (4), 347-356, 2010
62010
Pole cancellation
H Dym, S Nevo
Linear algebra and its applications 404, 27-57, 2005
62005
The system can't perform the operation now. Try again later.
Articles 1–20